# SDR ASOA2012080102011

- Difficulty date: July 18, 2012
- Submitted: August 1, 2012
- Operation: Air carrier
- Aircraft: N615QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10065
- Aircraft time: 26,300 hours, 18,993 cycles
- Engine: Ge CF348C1
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 364-485
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED AT 9L FWD SECTION AT FWD END  FS 364 AND 379, 420, 469, 485.  REMOVED CORROSION, FOUND TO BE OUT OF LIMITS IAW SRM 53-21-49-101-001-A01.   REMOVED SEAT TRACK IAW SRM 51-41-02-001-001-A01.  INSTALLED NEW SERVICEABLE TRACK IAW AMM 53-00-49-400-801.
